# SDR IXX2008F00092

- Difficulty date: September 3, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8
- Aircraft serial: 45922
- Engine: Pwa JT3D*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, DURING TAXI IN THE CREW DETECTED AN ODOR OF SMOKE.  THE CREW TURNED OFF RT RECIRCULATION FAN THE ODOR WENT AWAY. MAINT DEFERRED RT RECIRCULATION FAN. MAINT REPLACED RT RECIRCULATION FAN, OPS CHECK GOOD IAW MM 21-21-1. AC WAS RETURNED TO SERVICE. (K)
